Alert archive / Michigan / Small Craft Advisories in 2022

Small Craft Advisory 49, NWS Gaylord, MI

April 25, 2022

NWS Gaylord, MI issued this small craft advisory at Apr 25, 2022, 3:15 PM EDT. It took effect at Apr 26, 2022, 5:00 AM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2022, 3:15 PM EDT (19:15 UTC)
In effect from
Apr 26, 2022, 5:00 AM EDT
Expired
Apr 27, 2022, 4:29 PM EDT
In force
35 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

351 
WHUS73 KAPX 251915
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
315 PM EDT Mon Apr 25 2022

LHZ347-348-260315-
/O.NEW.KAPX.SC.Y.0049.220426T0900Z-220427T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
315 PM EDT Mon Apr 25 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 5 feet expected.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island and Presque Isle Light to Sturgeon 
  Pt MI Including Thunder Bay National Marine Sanctuary.

* WHEN...From 5 AM to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
784 
WHUS73 KAPX 260206
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1006 PM EDT Mon Apr 25 2022

LHZ347-348-261345-
/O.CON.KAPX.SC.Y.0049.220426T0900Z-220427T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
1006 PM EDT Mon Apr 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT
TUESDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 6 feet expected.

* WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder 
  Bay National Marine Sanctuary and 5NM East of Mackinac Bridge 
  to Presque Isle Light MI including Bois Blanc Island.

* WHEN...From 5 AM to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
717 
WHUS73 KAPX 260622
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
222 AM EDT Tue Apr 26 2022

LHZ347-348-261430-
/O.CON.KAPX.SC.Y.0049.220426T0900Z-220427T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
222 AM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 6 feet expected.

* WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder 
  Bay National Marine Sanctuary and 5NM East of Mackinac Bridge 
  to Presque Isle Light MI including Bois Blanc Island.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
767 
WHUS73 KAPX 261413
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1013 AM EDT Tue Apr 26 2022

LSZ321-322-262215-
/O.EXA.KAPX.SC.Y.0049.000000T0000Z-220427T0000Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1013 AM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 3 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ347-348-262215-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
1013 AM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 5 feet.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island and Presque Isle Light to Sturgeon 
  Pt MI Including Thunder Bay National Marine Sanctuary.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
731 
WHUS73 KAPX 262013
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
413 PM EDT Tue Apr 26 2022

LMZ342-344>346-270415-
/O.EXB.KAPX.SC.Y.0049.220426T2300Z-220427T1400Z/
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
413 PM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 5 feet expected.

* WHERE...Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay, Sleeping Bear Point to Grand Traverse 
  Light MI, Point Betsie to Sleeping Bear Point MI and Manistee 
  to Point Betsie MI.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ347-348-LSZ321-322-270415-
/O.EXT.KAPX.SC.Y.0049.000000T0000Z-220427T1400Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
413 PM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 6 feet.

* WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI 
  Including Thunder Bay National Marine Sanctuary and 5NM East 
  of Mackinac Bridge to Presque Isle Light MI including Bois 
  Blanc Island. In Lake Superior, St. Marys River Point Iroquois 
  to E. Potagannissing Bay and Whitefish Bay (U. S. 
  Portion)/Whitefish Point to Point Iroquois MI.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
167 
WHUS73 KAPX 270239
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1039 PM EDT Tue Apr 26 2022

LHZ347-348-LSZ321-322-271045-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T1400Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1039 PM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 6 feet.

* WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI 
  Including Thunder Bay National Marine Sanctuary and 5NM East 
  of Mackinac Bridge to Presque Isle Light MI including Bois 
  Blanc Island. In Lake Superior, St. Marys River Point Iroquois 
  to E. Potagannissing Bay and Whitefish Bay (U. S. 
  Portion)/Whitefish Point to Point Iroquois MI.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ342-344>346-271045-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T1400Z/
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1039 PM EDT Tue Apr 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 5 feet.

* WHERE...Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay, Manistee to Point Betsie MI, Point Betsie 
  to Sleeping Bear Point MI and Sleeping Bear Point to Grand 
  Traverse Light MI.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
367 
WHUS73 KAPX 270723
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
323 AM EDT Wed Apr 27 2022

LHZ347-348-LSZ321-322-271530-
/O.EXT.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
323 AM EDT Wed Apr 27 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 6 feet.

* WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI 
  Including Thunder Bay National Marine Sanctuary and 5NM East 
  of Mackinac Bridge to Presque Isle Light MI including Bois 
  Blanc Island. In Lake Superior, St. Marys River Point Iroquois 
  to E. Potagannissing Bay and Whitefish Bay (U. S. 
  Portion)/Whitefish Point to Point Iroquois MI.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ342-344>346-271530-
/O.EXT.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
323 AM EDT Wed Apr 27 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Highest gusts up to 25 kt from the north and highest 
  waves around 6 feet.

* WHERE...Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay, Manistee to Point Betsie MI, Point Betsie 
  to Sleeping Bear Point MI and Sleeping Bear Point to Grand 
  Traverse Light MI.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
809 
WHUS73 KAPX 271344
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
944 AM EDT Wed Apr 27 2022

LHZ347-348-LSZ321-322-272100-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
944 AM EDT Wed Apr 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 5 feet.

* WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI 
  Including Thunder Bay National Marine Sanctuary and 5NM East 
  of Mackinac Bridge to Presque Isle Light MI including Bois 
  Blanc Island. In Lake Superior, St. Marys River Point Iroquois 
  to E. Potagannissing Bay and Whitefish Bay (U. S. 
  Portion)/Whitefish Point to Point Iroquois MI.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ342-344>346-272100-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
944 AM EDT Wed Apr 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Highest waves around 6 feet.

* WHERE...Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay, Manistee to Point Betsie MI, Point Betsie 
  to Sleeping Bear Point MI and Sleeping Bear Point to Grand 
  Traverse Light MI.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
815 
WHUS73 KAPX 272029
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
429 PM EDT Wed Apr 27 2022

LHZ347-348-LMZ342-344>346-LSZ321-322-272130-
/O.CAN.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
429 PM EDT Wed Apr 27 2022

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 2:49 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 25, 2:49 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
249 PM EDT Mon Apr 25 2022

.NEAR TERM...(Through Tonight)
Issued at 248 PM EDT Mon Apr 25 2022

...Cooler with rain/snow showers...

High Impact Weather Potential: Minimal.

Pattern Synopsis/Forecast: Well-advertised low pressure sits near
James Bay early this afternoon, gradually continuing to trek east-
northeastward into Quebec this evening-tonight. Initial cold front
associated with this system crossed the forecast area last night,
with a secondary frontal boundary beginning to make headway through
northern Michigan this afternoon. Latest trends suggest this front
clears east this evening, ultimately filtering in much cooler air,
along with renewed rain/snow shower chances.

Primary Forecast Concerns: Rain/snow shower trends, especially this
evening into tonight.

Cold air advection continues this afternoon, only to be reinforced
by the aforementioned secondary front crossing west to east this
afternoon/early evening. As a result, H8 temps falling to near -10 C
by late tonight with a return to below normal temperatures tonight
as lows are expected to range from the upper 20s far north to the
low-mid 30s across the remainder of the area.

Scattered shower chances already beginning to arrive across parts of
western Chippewa/Mackinac counties early this afternoon, which
latest trends continue to suggest will expand southward across
northwest lower this evening. Initially, p-type should largely
remain liquid; however, as that reinforcing shot of cooler air takes
hold, an eventual transition to rain/snow is expected...even over to
all snow late tonight. Highest pops through tonight across the
typical snowbelt areas of northwest lower, and to a lesser extent
over eastern upper. Any localized snow accumulation will be
negligible, and mainly confined to cooler/elevated/grassy surfaces.

&&

.SHORT TERM...(Tuesday through Thursday)
Issued at 248 PM EDT Mon Apr 25 2022

...Rain/snow showers into Wednesday...

High Impact Weather Potential: Low

Pattern Synopsis:

Troughing centered over the Great Lakes will continue to slide east
through the middle of the week as an embedded shortwave punches
overhead by Tuesday evening. A cyclone well displaced from the
region will continue to move across Quebec as high pressure builds
into the eastern half of the country through the middle of the week.

Forecast Details:

Low-topped snow showers are expected to be ongoing Tuesday morning
across much of northern Michigan. Forecast soundings display
sufficient over-lake instability to support this activity through
Tuesday and into Wednesday morning, especially across eastern upper
and NW lower Michigan. Some stronger NW low-level winds will help
push showers into NE lower as well. A few tenths of accumulation on
grass-covered and elevated surfaces is expected through Tuesday
night with the best chances for any accumulations near 1" coming
across the eastern U.P. near Whitefish Bay. Little impact to travel
is anticipated. Rain may mix in at times Tuesday afternoon, but
higher confidence resides in snow being the primary precip type
across northern Michigan. After dry air moves in with aforementioned
high pressure, the remainder of the short term is expected to be
precip-free with sunny skies Wednesday and Thursday. Cold
temperatures with highs in the mid to upper 30s are expected through
Wednesday across interior northern Michigan before warming back up
near 50 on Thursday.

&&

.LONG TERM...(Thursday night through Monday)
Issued at 248 PM EDT Mon Apr 25 2022

High Impact Weather Potential: Low for now

Troughing will continue to move off the east coast late this week as
broad ridging slides across the middle of the country. The pattern
will amplify by Saturday as a shortwave ejects over the southern
Great Plains, providing support aloft for a cyclone that looks to
trek into the Midwest by the end of the weekend. After a precip-free
start to the weekend, rain chances will likely return on Sunday as a
front associated with this system swings through northern Michigan.
Details regarding rainfall amounts and any thunder chances will
become more clear as the week progresses. Otherwise, highs in the
mid 50s are expected through the weekend, which would be a few
degrees below normal heading into the beginning of May.
&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 112 PM EDT Mon Apr 25 2022

Largely VFR conditions are expected to continue this afternoon.
However, the combination of broad cyclonic flow and a reinforcing
shot of cold air behind a secondary cold front is expected to
generate scattered rain/snow showers and drop cigs to MVFR this
evening into tonight, especially at the northwest lower MI
terminals. Westerly surface winds this afternoon will veer
northwesterly tonight - remaining occasionally breezy at times.

&&

.MARINE...
Issued at 248 PM EDT Mon Apr 25 2022

Winds/waves will continue to flirt with SCA criteria this afternoon
into tonight. Occasionally higher gusts are expected to return
during the day Tuesday, especially across northern Lake Huron as the
pressure gradient tightens in the wake of a secondary cold front
crossing the area this evening. Chances of lake-enhanced rain and
snow showers will remain in the forecast at times thru Tuesday night
as cyclonic flow and cold air aloft hold overhead.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MJG
SHORT TERM...DJC
LONG TERM...DJC
AVIATION...MJG
MARINE...MJG
Hazardous weather outlook, Apr 25, 2:50 PM EDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
250 PM EDT Mon Apr 25 2022

MIZ016>018-020>036-041-042-086>088-095>099-261900-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
250 PM EDT Mon Apr 25 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261900-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
250 PM EDT Mon Apr 25 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 11:18 PM EDTSmall Craft AdvisoryAPX7 hr

Nearby

Small Craft Advisories in Michigan, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.